MathSciNet Relay Station
MathSciNet bibliographic data
MR315292 35K15
Kamenomostskaya, S. The asymptotic behavior of the solution of the filtration equation. Israel J. Math. 14 (1973), 76–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement